Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Existence of steady stable solutions for the Ginzburg-Landau equation in a domain with nontrivial topology


Author: Norimichi Hirano
Journal: Proc. Amer. Math. Soc. 138 (2010), 1701-1710
MSC (2000): Primary 35J50, 35Q80
Published electronically: January 6, 2010
MathSciNet review: 2587455
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ N\geq2$ and $ \Omega$ $ \subset\mathbb{R}^{N}$ be a bounded domain with boundary $ \partial\Omega$. Let $ \Gamma\subset\partial\Omega$ be closed. Our purpose in this paper is to consider the existence of stable solutions $ u\in H^{1}(\Omega,\mathcal{\mathbb{C}})$ of the Ginzburg-Landau equation

\begin{displaymath}\left\{ \begin{array}[c]{rlll} -\Delta u(x) & = & \lambda(w_{... ...\nu} & = & 0 & \qquad\qquad\text{on }\Gamma \end{array}\right. \end{displaymath}

where $ \lambda>0,$ $ w_{0}\in C^{2}(\overline{\Omega},\mathbb{\mathbb{R}^{+}})$ and $ g\in C^{2}(\partial\Omega\backslash\Gamma)$ such that $ \left\vert g(x)\right\vert =w_{0}(x)$ on $ \partial\Omega\backslash\Gamma$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35J50, 35Q80

Retrieve articles in all journals with MSC (2000): 35J50, 35Q80


Additional Information

Norimichi Hirano
Affiliation: Department of Mathematics, Graduate School of Environment and Information Sciences, Yokohama National University, Tokiwadai, Hodogayaku, Yokohama, Japan
Email: hirano@math.sci.ynu.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-10-10225-1
PII: S 0002-9939(10)10225-1
Keywords: Ginzburg-Landau equation, nontrivial topology of domain
Received by editor(s): June 28, 2009
Received by editor(s) in revised form: July 3, 2009, and August 20, 2009
Published electronically: January 6, 2010
Communicated by: Matthew J. Gursky
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.